# SDR SWAA2022040566445

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 48,260 hours, 32,451 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW PANEL 651 GB HAS A CRACK ON FWD O/B SIDE OF BRACKET MARKED IN RED. / DAMAGED BRACKET TO RW PANEL 651GB REMOVED AND REPLACED NEW IAW B-737 SRM 51-40-02-0G-0. NEW PART FASTENER LOCATIONS LOCATED AND DRILLED IAW B-737 SRM 51-40-05-0G-0; SRM 51-40-06-0G-0; & 51-40-08-0G-0 A-TAG FT2583
